Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

dizziness...?

Posted by AMD on May 10, 2004, at 13:46:07

In reply to Re: Lamictal side effects jstrick1, posted by katia on May 10, 2004, at 13:35:08

I have been taking a low dose of Lamictal since January: 25 mg (added to my Celexa 40 mg). It has been working well for my depression -- it pulled me out of the low-grade depression I'd been for a few months prior -- but Wednesday before last I took a single 2.5 mg Zyprexa and it threw me for a loop for several days! The day after popping the Zyprexa I felt very stuporous, tired, and zonked out. My mind just didn't feel right. To self-medicate, I upped the dosage of Lamictal to 50 mg for a few days, but just felt as zonked as ever. This has persisted, but finally seems to be going away. Meanwhile, about 5 days after that night, I began having dizzy spells. Friday I had /several/ dizzy spells. I'd look up and the room would start spinning. Even after I'd dropped Lamictal to 25 mg again, I've had dizzy spells. What is going on? Is this possible from a SINGLE dose of Zyprexa? From /changing/ the Lamictal dose?

As of today, I'm dropping everything but the Celexa for a few weeks to detox. I feel more out of it than ever...


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AMD thread:238206
URL: http://www.dr-bob.org/babble/20040510/msgs/345419.html